# SDR MASA200601429

- Difficulty date: May 27, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 3,942 hours, 2,852 cycles
- System (JASC): 2760 · Drag Control System
- Part: Status Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6390 PHX - SPOILER/STAB FAULT STATUS MESSAGE.  MX PERFORMED SPOST TEST.
